# SDR ASAA2015010810209

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 47,599 hours, 21,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT, 3 EA BULLNOSE EMERGENCY SPOTLIGHTS FROM LOCATIONS 9-18R INOPERATIVE, RT OVERWING EMERGENCY EXIT SIGN ABOVE DOOR AND SIDEWALL MARKER INOPERATIVE, AND OVERWING EXTERNAL PATH SPOTLIGHT INOPERATIVE.  ALL ABOVE LIGHTS MAY BE TIED TO THE SAME BATTERY PACK.  ACFT GROUNDED.  R & R M1669 BATT PACK ASSY IAW AMM 33-51-06, ALL EMERGENCY LIGHTS LISTED IN ABOVE DEFECT DESCRIPTION OPS NORMAL.  ACFT OK FOR SERVICE.
